# SDR ASAA0410561

- Difficulty date: November 18, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65496096
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON AFT CARGO DOOR CUT OUT UPPER FRAME CLOSURE WEB.  REPLACED  UPPER FRAME CLOSURE WEB.
